Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Measure algebras and functions of bounded variation on idempotent semigroups

Author: Stephen E. Newman
Journal: Bull. Amer. Math. Soc. 75 (1969), 1396-1400
MathSciNet review: 0251551
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. B. Darst, A decomposition of finitely additive set functions, J. Reine Angew. Math. 210 (1962), 31-37. MR 137808
  • 2. S. E. Newman, Measure algebras on idempotent semigroups, Pacific J. Math, (to appear). MR 275188
  • 3. G.-C. Rota, On the foundations of combinatorial theory: I. Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 340-368. MR 174487
  • 4. J. L. Taylor, The structure of convolution measure algebras, Trans. Amer. Math. Soc. 119 (1965), 150-166. MR 185465

Additional Information


American Mathematical Society